How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64411
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Hi I went to a festival at the weekend,we came home yesterday..I

Customer Question

Hi I went to a festival at the weekend,we came home yesterday..I took ecstasy and mdma for the weekend
But felt fine other than the usual stomach pain for a few hours.today I woke up felt fresh so decided to get stuff done today while I'm off work for a few days but in the last hour I've been getting strange vertigo like symptoms.I felt tired so started to doze off but anytime I do I get this weird jolt in my body like I'm gonna have a seizure so I have to basically jump up for it to pass..can you help with this I'm pretty worried.thanks
Submitted: 3 years ago.
Category: Medical
Expert:  DrRussMD replied 3 years ago.
Hello
You need to go to the ER.
In some cases drugs like this can cause seizure problems.

Often the problem is that ecstasy causes anxiety, paranoia and other such symptoms.


However, physical exam is needed to narrow this down.


Urgent care is fine as well, or your doctor, which would be cheaper.

Use reply to let me know if you have further questions [click reply to expert].
Please do not forget a positive rating [hopefully you will click an excellent; or come back to ask me more as needed].

DrRussMD and 3 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

Ok thanks I was definitely not hoping to hear that,I'm going to monitor it myself for a few hours try not to sleep,if it doesn't get better I'll go to er but I'd like to make that my last resort.thanks for the help albeit a bit harsh to charge someone for some short doctors advice

Expert:  DrRussMD replied 3 years ago.
This is a q and a format
It has to be back and forth.
I am only paid by JA for a positive rating, and that is the only way we can provide this service.
Let me know if you have any other specific questions.
Please don't forget a positive rating.
You can still find me later if you need to.
Customer: replied 3 years ago.

Ok that is fair enough.would you suggest taking anything to help it or doing anything.I considered a valium or other sleeping pill but I don't think sleeping would be a wise idea to be honest.

Expert:  DrRussMD replied 3 years ago.
No valium, no other medicines without exam.
You might make the effects worse.
I suggest
Examination
Fluids
Rest
Light diet
Avoid all drugs.
Customer: replied 3 years ago.

Ok I'll eat now and try rest up and see if I can sleep.thanks for your help

Expert:  DrRussMD replied 3 years ago.
anytime